# SDR DALA2019072804507

- Difficulty date: November 12, 2015
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION DOOR STOP FITTING ON FRAME 68 LOC BTW STR 21R TO STR 22R CRACK DIRECTION: 6 O'CLOCK APPROX AT AFT GALLEY AREA, PERFORMED PERMANENT REPAIR ON DOOR STOP FITTING ON FR.68 LOC BTW STR.21R TO STR.22R AT AFT GALLEY AREA AS PER SRM 53-41-12 PARAGRAPH 5C AND 5E FIGURE 203 AND 204.
